Armenian Journal of Mathematics

Completely generalized right primary rings and their extensions

Bhat, V. K. (2017) Completely generalized right primary rings and their extensions. Armenian Journal of Mathematics, 9 (1). pp. 20-27. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
194Kb

Abstract

A ring $R$ is said to be a completely generalized right primary ring ($c.g.r.p$ ring) if $a, b \in R$ with $ab = 0$ implies that $a = 0$ or $b$ is nilpotent. Let now $R$ be a ring and $\sigma$ an automorphism of $R$. In this paper we extend the property of a completely generalized right primary ring ($c.g.r.p$ ring) to the skew polynomial ring $R[x;\sigma]$.

Item Type:Article
Subjects:16-xx Associative rings and algebras
ID Code:724
Deposited By:Prof. Vijay Kumar Bhat
Deposited On:08 Jun 2017 12:53
Last Modified:08 Jun 2017 12:53

Repository Staff Only: item control page